MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Model Number 903-00006
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file #(b)(4) has been logged for this incident for traceability.The disposable involved in this incident was not returned to belmont for investigation.The incident was initially reported to belmont by the user facility on (b)(6) 2026.It was reported that the icu team responded to a rapid response event to initiate a massive transfusion protocol (mtp) on a medical-surgical unit.During priming of the belmont tubing set, a crack was identified at the white connector proximal to the drip chamber, resulting in fluid leakage.The disposable set was replaced to complete the transfusion.Based upon the information provided, belmont documented the incident to be non-reportable at that point.Subsequently, belmont was informed on (b)(6) 2026 a medsun report #(b)(4) was filed for this event.Per belmonts policy, an mdr is being submitted as the event involved a user facility report.The operator's manual provides instructions on installing the disposable set and additional recommended operator actions.The user is instructed to "prime the main system with solutions compatible with blood products" prior to use.Any leak from a connector would be noticeable prior to use with a patient.The disposable set was discarded and could not be returned for investigation, therefore we were unable to verify the reported issue.However, the customer provided the lot number (lot #20240910).Belmont field action #(b)(4), issued on (b)(6) 2025, applies to certain affected lots, including the reported lot.The provided lot number confirms the disposable set is within the scope of the field action.Records confirm that the customer acknowledged the field action on (b)(6) 2025.The customer was advised to review inventory to ensure that no affected disposable sets with cracked quick connectors remain in use.We will continue to monitor these incidents closely and take further corrective and preventive action if required.
 
Event or Problem Description
It was reported that the icu team responded to a rapid response event to initiate a massive transfusion protocol (mtp) on a medical-surgical unit.During priming of the belmont tubing set, a crack was identified at the white connector proximal to the drip chamber, resulting in fluid leakage.The disposable set was replaced to complete the transfusion.

Brand Name
3-SPIKE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
hiba inayath sharief
780 boston road
billerica, MA 01821
9786969100
MDR Report Key24966893
Report Number1219702-2026-00017
Device Sequence Number18766004
Product Code LGZ
UDI-Device Identifier10896128002029
UDI-Public10896128002029
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number903-00006
Device Lot Number20240910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown